Some competition models for size-structured populations

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)879-897
Number of pages19
JournalRocky Mountain Journal of Mathematics
Volume20
Issue number4
DOIs
StatePublished - 1990

Fingerprint

Competition Model
Structured Populations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some competition models for size-structured populations. / Cushing, Jim M.

In: Rocky Mountain Journal of Mathematics, Vol. 20, No. 4, 1990, p. 879-897.

Research output: Contribution to journalArticle

@article{41417185f4a84f90b7acb69390d1f095,
title = "Some competition models for size-structured populations",
author = "Cushing, {Jim M}",
year = "1990",
doi = "10.1216/rmjm/1181073049",
language = "English (US)",
volume = "20",
pages = "879--897",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

TY - JOUR

T1 - Some competition models for size-structured populations

AU - Cushing, Jim M

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84881014420&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84881014420&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1181073049

DO - 10.1216/rmjm/1181073049

M3 - Article

VL - 20

SP - 879

EP - 897

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 4

ER -